Facebook Pixel
EmpowHER Guest

Postinor 2 overdose

By Anonymous August 17, 2015 - 2:47am
Rate This

i accidentally took both pills of Postinor 2 in one dosage after about an hour sex. I currently have a strange yellowish discharge a day after.

Add a Comment6 Comments

EmpowHER Guest

Hello, I stumbled on your site and decided to contact you. I have a question. I had unprotected sex; more like naked dry sex with my boyfriend on the 9th of this month but he didn't ejaculate in me but on the bed. I was lying down facing up and he was on top of me, so he came on the bed at the base of my butt. As a precaution, I took postinor 2, roughly 16hours after on the 10th of this month. I am worried cause I am not on any birthcontrol and i am a virgin. Today I noticed white discharge, it feels like there is pressure on my lower left abdomen and my nipples are sensitive too. Are this symptoms of pregnancy or the drug?
The incident occurred on the first day of my fertile period but I hadn't ovulated yet as I tend to have pain when I do and i wasnt due to ovulate till the 14th. Pls help, could i be pregnant? Could sperm swim upwards to the vagina? Thanks

November 14, 2017 - 9:09am
EmpowHER Guest

Hey i took postinor in September.. My period came on the expected date but it came really heavy lasted the normal 5days... Now in october it came 8days early an im on my 8th day off heavy bleeding feeling weak an tired what can i do

October 14, 2017 - 10:34pm
EmpowHER Guest

Can postinor cause period to be early , shorter and light all together? I took postinor after sex on the 22nd of October, my period was due on the 11th November but came on the 9th November , it was short and light compare to before taking the pill. could this be because of taking Postinor ???


November 12, 2015 - 5:21am
Guide (reply to Anonymous)

Hello Jess,

Yes, changes to the menstrual cycle, including the next period starting earlier of later than expected, and the menstrual flow being lighter or heavier than normal, are reported side effects of Postinor.


November 12, 2015 - 9:42am

Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us with your concern regarding a vaginal discharge and possible Postinor overdose.

It is possible that the pill, which contains a high dose of synthetic hormone to prevent pregnancy, caused a change in your normal vaginal discharge, especially since you took two pills at once.

Wait and see if you develop any other symptoms, such as itching and a foul odor to the discharge. The concern would be that the yellow discharge indicates a bacterial infection.


August 17, 2015 - 8:50am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

i am very impressed with your quick response. please keep it up. so the discharge is minimal now. i am waiting for a few days more to see if any other symptoms develop. the odor is just like my regular vaginal odor. I really appreciate the feedback.

August 18, 2015 - 1:47pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.